# SDR DLM88050275

- Difficulty date: May 16, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 38,826 hours, 29,635 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THREE RED GEAR UNSAFE LIGHTS AFTER GEAR EXTENSION.  CLEANED LANDING GEAR HANDLE AND SWITCH ASSEMBLY.
